# SDR GUUA04140602

- Difficulty date: April 14, 2006
- Submitted: April 14, 2006
- Operation: Air carrier
- Aircraft: N82539
- Make and model: Beech 1900D
- Aircraft serial: UE168
- Aircraft time: 21,880 hours, 29,881 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT SCHEDULED STRUCTURAL C-CHECK DISCOVERED CORROSION IN BELLY SKIN AT FS408.25, STR 16 TRU 14R.  REMOVED DAMAGED MATERIAL AND INSTALLED EXTERNAL DOUBLER IAW SRM 51-70-06.
